# SDR SWAA2023011329347

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 62,343 hours, 37,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE COMPT. FWD GRIT BAR HANGER LOOSE.<[01] RE-SECURED FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE COMPT FWD GIRT BAR REF AMM SIP.
